# SDR 2021FA0000037

- Difficulty date: February 5, 2021
- Submitted: February 8, 2021
- Operation: General aviation
- Aircraft: N110CP
- Make and model: Bombdr CL6002D15
- Aircraft serial: 5801
- Aircraft time: 4,445 hours, 2,538 cycles
- System (JASC): 2810 · Fuel Storage
- Part: Fuel Cap
- Part number: 45782621
- Condition: Leaking
- Location: Lt Wing
- Stage of operation: CR
- How discovered: O
- Nature of condition: K
- Precautionary procedure: A

## Discrepancy

AFTER DEPARTING FROM KHEF ENROUTE TO MMEX THE CREW NOTICED A FUEL LEAK ON TOP OF THE LH WING COMING OUT OF THE OVER WING FUEL PANEL. THE AIRCRAFT DIVERTED TO KAGS AND LANDED WITHOUT INCIDENT. ONCE ON THE GROUND IT WAS VERIFIED THAT THE OVER WING FUEL CAP WAS DEFECTIVE. THE FUEL CAP WAS REPLACED. WE PERFORMED A CHECK FLIGHT TO ENSURE THE FUEL LEAK HAD STOPPED. CHECK FLIGHT SATISFACTORY WITH NO DEFECTS NOTED.
